# SDR IXXA060295S

- Difficulty date: July 21, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND CORRODED FITTING FROM STATION Y960 TO Y980, -Z10, +X25.  REPLACED FITTING PER ALL APPLICABLE DATA.
